Proceedings of the Japan Academy

Purely algebraic characterization of quasiconformality

Mitsuru Nakai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 35, Number 8 (1959), 440-443.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524247

Digital Object Identifier
doi:10.3792/pja/1195524247

Mathematical Reviews number (MathSciNet)
MR0112968

Zentralblatt MATH identifier
0102.29802

Subjects
Primary: 30.00
Secondary: 46.00

Citation

Nakai, Mitsuru. Purely algebraic characterization of quasiconformality. Proc. Japan Acad. 35 (1959), no. 8, 440--443. doi:10.3792/pja/1195524247. https://projecteuclid.org/euclid.pja/1195524247


Export citation

References

  • [1] L. Ahlfors: On quasiconformal mappings, J. d'Analyse Math., 3, 1-58, 207-208 (1953-1954).
  • [2] I. Gelfand: Normierte Ringe, Rec. Math., 9, 3-24 (1941).
  • [3] A. Mori: On quasi-comformality and pseudo-analyticity, Trans. Amer. Math. Soc, 84, 56-77 (1957).
  • [4] M. Nakai: On a ring isomorphism induced by quasiconformal mappings, Nagoya Math. J., 14, 201-221 (1959).
  • [5] M. Nakai: A function algebra on Riemann surfaces, Nagoya Math. J., 15, 1-7 (1959).
  • [6] A. Pfluger: Quasikonforme Abbildungen und logarithmische Kapazitat, Ann. l'Inst. Fourier, 2, 69-80 (1951).
  • [7] A. Pfluger: Uber die Aquivalenz der geometrischen und der analytischen Definition quasikonformer Abbildungen, Comment. Math. Helvet., 33, 23-33 (1959).
  • [8] H. L. Royden: The ideal boundary of an open Riemann surface, Ann. Math. Studies, 30, 107-109 (1953).
  • [9] Z. Yujobo: On absolutely continuous functions of two or more variables in the Tonelli sense and quasiconformal mappings in the A. Mori sense, Comment. Math. Univ. St. Pauli, 4, 67-92 (1955).
  • [10] S. Saks: Theory of the Integral, 2nd ed., Warsaw (1937).